# SDR HALA2017042500159

- Difficulty date: April 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 22,255 hours, 3,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A THRU FLIGHT, THE AFT CARGO DOOR INNER SKIN WAS FOUND DENTED AND GOUGED BETWEEN FR 61 AND FR 61A. DENT WAS REPORTED, THE DAMAGE IS A RESULT OF IMPACT FROM THE SILL DOOR LATCHES. REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLER AND DOUBLER PER ER/A 537512-14.
